| Catalog Number |
02.12.0414FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 march 2019: lot 153757: (b)(4) items manufactured and released on 12-nov-2015.Expiration date: 2020-11-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar event reported.
Event or Problem Description
Revision surgery performed, 7 months after primary surgery, due to signs of infection (the pathogen is unknown).The surgeon performed a washout and liner swap and the surgery was completed successfully.